# SDR ASAA0510001

- Difficulty date: January 28, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6544510
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA - WHILE EXTENDING FLAPS TO NR5 POSITION, HYDRAULIC LOW-PRESSURE LIGHTS ILLUMINATED.  QUANTITY WENT TO ZERO.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED (A) SYSTEM HYDRAULIC PRESSURE LINE.  ACCOMPLISHED CONDITIONAL INSPECTIONS.  RETURNED TO SERVICE.  (K)
